MathSciNet Relay Station
MathSciNet bibliographic data
MR1832445 05C55 (05C80 05D40)
Graham, R. L.; Rödl, V.; Ruciński, A. On bipartite graphs with linear Ramsey numbers. Paul Erdős and his mathematics (Budapest, 1999). Combinatorica 21 (2001), no. 2, 199–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement